# SDR ASAA2016011414784

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 36,125 hours, 10,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Fod
- Location: L1 Doorway
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO OPEN AND CLOSE.  ACFT GROUNDED. CLEANED DEBRIS FROM DOOR SILL AREA AND CLEANED DOOR PRESSURE SEAL. DOOR OPENING AND CLOSING CHECKS GOOD.
